Ghodousian, Amin, Babalhavaeji, Ali, Bashir, Elnaz. (1398). On the max - ``Fuzzy Or'' composition fuzzy inequalities systems. , 51(2), 19-34.
Amin Ghodousian; Ali Babalhavaeji; Elnaz Bashir. "On the max - ``Fuzzy Or'' composition fuzzy inequalities systems". , 51, 2, 1398, 19-34.
Ghodousian, Amin, Babalhavaeji, Ali, Bashir, Elnaz. (1398). 'On the max - ``Fuzzy Or'' composition fuzzy inequalities systems', , 51(2), pp. 19-34.
Ghodousian, Amin, Babalhavaeji, Ali, Bashir, Elnaz. On the max - ``Fuzzy Or'' composition fuzzy inequalities systems. , 1398; 51(2): 19-34.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.